Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 24, 2016, 3:40 PM EDT for Cape May County, Cumberland County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2016, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 24, 2016, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
911
WGUS81 KPHI 241940
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT FRI JUN 24 2016
NJC009-011-242230-
/O.NEW.KPHI.FA.Y.0049.160624T1940Z-160624T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-CUMBERLAND NJ-
340 PM EDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 630 PM EDT
* AT 335 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO SHOWERS
AND THUNDERSTORMS. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY
AREA. OVER ONE INCH OF RAIN HAS ALREADY FALLEN WITH ADDITIONAL
HEAVY RAIN EXPECTED.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
WILDWOOD...SEA ISLE CITY...CAPE MAY COURT HOUSE...GOSHEN...
ELDORA...GREEN CREEK AND DENNISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
&&
LAT...LON 3919 7462 3899 7480 3901 7498 3915 7492
3917 7498 3929 7497 3926 7453
$$
IOVINO1 follow-up statement
500
WGUS81 KPHI 242220
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT FRI JUN 24 2016
NJC009-011-242230-
/O.EXP.KPHI.FA.Y.0049.000000T0000Z-160624T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-CUMBERLAND NJ-
620 PM EDT FRI JUN 24 2016
...THE FLOOD ADVISORY WILL EXPIRE AT 630 PM EDT FOR CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3919 7462 3899 7480 3901 7498 3915 7492
3917 7498 3929 7497 3926 7453
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 24, 11:11 AM EDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 24, 11:11 AM EDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1111 AM EDT FRI JUN 24 2016 .SYNOPSIS... A cold front will over the northern Delmarva and southern New Jersey early this morning will gradually push south of the area today. High pressure will build into the region for this weekend. As the high moves offshore Monday, a slow moving cold front will approach from the northwest Tuesday, and move through the region Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Clouds and widely sct showers remain across srn NJ and the Delmarva this morning. These clouds will be slow to mix out with the sfc flow now coming in off the ocean. So we will continue with the low chc pops for showers and maybe a tstm this afternoon. Better conditions expected across the far north, closer to the building high. In these areas, no showers are expected and skies will be partly to mostly sunny. High temps will likely be higher across the north and tempered by the onshore flow across the srn/ern areas. Minor edits made to temps and dew pt grids for the update. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... The center of the surface high retreats off the New England coast tonight. However, the high will still control our weather pattern with the ridge axis expected to extend southwestward from the high in to the northern mid-Atlantic region. Surface winds will back from easterly at the start of the period to northeasterly by early morning as low pressure moves offshore. There is a potential for marine stratus to advect inland tonight owing to the onshore flow. These low clouds in addition to higher convective debris clouds are anticipated to curb radiational cooling, especially the closer you are to the coast. Forecast lows are in the mid to upper 50s in northeast PA/ northwest NJ and low to mid 60s elsewhere. && .LONG TERM /SATURDAY THROUGH THURSDAY/... The weekend will be dry with high pres over the region. The high will slowly move ewd and offshore by Mon. As the high departs, low pres in Ontario will move ewd. Its attendant cdfnt will approach from the w, and cross the area on Tue. The GFS then keeps things dry Wed into Thu. However, the ECMWF (with some support from the CMC) wants to bring a second front through on WEd and another shot of precip, before drying things out later Wed into Thu. For right now, will carry low pops Tue wino erly Wed and no pops after that. Temps look to be nr nrml with comfortable humidity values thru the pd. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR across most taf sites except for low clouds amd MVFR at MIV and IFR at ACY. Looks like thee conditions will hold for several more hours before slow improvement. Winds mostly NE to E thru the afternoon. There is a potential for low clouds to develop offshore and move inland late this evening and overnight. This may yield MVFR or IFR restrictions. Forecast confidence decreases farther away from the coast. Therefore, limited IFR restrictions in the forecast to MIV and ACY. Outlook... Sat and Sun...Predominantly VFR. Patchy ground fog may lead to sub-VFR conditions late Saturday night and early Sunday morning, mainly at ABE, MIV, and RDG. Moderate Confidence. Mon and Mon night...VFR. High Confidence. Tue...A cdfnt will move slowly acrs the region and be accompanied by shra/tsra. VFR will prevail, then MVFR/IFR psbl with fropa. Still some timing diffs with cfp. Moderate confidence. && .MARINE... Onshore flow will continue and increase to 10-15 kt with gusts to 20 kt this afternoon and tonight. Seas will accordingly build to around 4 ft in our coastal Atlantic waters by tonight. There is a potential for wave heights to approach 5 ft by late tonight but confidence in this happening was too low to issue a SCA at this time. Outlook... Sat...Latest guid indicates that we cud have sca conds with a e to ne flow which cud linger into Sat night. Sun thru Tue...No marine headlines anticipated. RIP CURRENTS...Seas off the coast will build to 3-4 ft in response to an onshore flow that develops this morning and strengthens this afternoon. Medium-period southerly swells will be around 2 or 3 ft. In this setup, the risk for the formation of dangerous rip currents will approach moderate this afternoon. Based on the expected wind, wave and swell conditions a moderate risk for the development of dangerous rip currents may persist into Saturday along the New Jersey shore and at the Delaware Beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein/Nierenberg Near Term...Klein/O'Hara Short Term...Klein Long Term...Nierenberg Aviation...Klein/Nierenberg/O'Hara Marine...Klein/Nierenberg/O'Hara
Hazardous weather outlook, Jun 24, 4:18 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 AM EDT FRI JUN 24 2016 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-070-071- 101>106-250830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 418 AM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-250830- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 418 AM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 418 AM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-250830- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 418 AM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 2:21 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 221 PM EDT FRI JUN 24 2016 DEZ003-241845- INLAND SUSSEX- 221 PM EDT FRI JUN 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY... AT 221 PM EDT...A STRONG THUNDERSTORM WAS NEAR DELMAR...OR 9 MILES NORTH OF SALISBURY...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAUREL...DELMAR...GUMBORO AND BETHEL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3846 7569 3859 7571 3847 7531 3845 7531 TIME...MOT...LOC 1821Z 275DEG 15KT 3850 7561 SFJ
Special weather statement, Jun 24, 2:33 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT FRI JUN 24 2016
DEZ002-003-MDZ015-019-020-241915-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-
233 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
NORTHWESTERN SUSSEX...SOUTHEASTERN QUEEN ANNE'S...CAROLINE AND
NORTHEASTERN TALBOT COUNTIES...
AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HARRINGTON TO HARMONY...AND MOVING SOUTHEAST AT 15
MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MILFORD...DENTON...HARRINGTON...FEDERALSBURG...BRIDGEVILLE...
GREENSBORO...RIDGELY...PRESTON...ELLENDALE...QUEEN ANNE...HARMONY...
ANDREWSVILLE...AGNER...SMITHVILLE...SANDTOWN...GRIFFIN...MATTHEWS...
FELTON...GREENWOOD AND HOUSTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3869 7577 3868 7580 3870 7580 3871 7584
3870 7590 3868 7593 3892 7598 3908 7569
3884 7535 3864 7571
TIME...MOT...LOC 1833Z 326DEG 15KT 3893 7560 3878 7590
SFJSpecial weather statement, Jun 24, 2:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI JUN 24 2016
DEZ003-241915-
INLAND SUSSEX-
245 PM EDT FRI JUN 24 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...
AT 244 PM EDT...A STRONG THUNDERSTORM WAS OVER DELMAR...OR 7 MILES
NORTH OF SALISBURY...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAUREL...DELMAR AND GUMBORO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3845 7539 3846 7569 3859 7559 3850 7531
3845 7536
TIME...MOT...LOC 1844Z 302DEG 7KT 3848 7558
SFJSpecial weather statement, Jun 24, 2:46 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EDT FRI JUN 24 2016 NJZ016>018-022-241930- SALEM-ATLANTIC-GLOUCESTER-CAMDEN- 246 PM EDT FRI JUN 24 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMDEN... SOUTHEASTERN GLOUCESTER...NORTHWESTERN ATLANTIC AND EASTERN SALEM COUNTIES... AT 246 PM EDT...A STRONG THUNDERSTORM WAS OVER MALAGA...OR 9 MILES NORTH OF VINELAND...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLASSBORO...HAMMONTON...CLAYTON...BUENA...NEWFIELD...MALAGA... SICKLERVILLE...WILLIAMSTOWN...FRANKLINVILLE...MONROE TOWNSHIP... PINE HILL...FOLSOM AND COLLINGS LAKES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3951 7496 3962 7515 3979 7501 3961 7474 TIME...MOT...LOC 1846Z 234DEG 8KT 3960 7502 SFJ
Special weather statement, Jun 24, 2:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT FRI JUN 24 2016
DEZ001-002-MDZ008-012-015-020-241945-
KENT-NEW CASTLE-CECIL-CAROLINE-KENT-QUEEN ANNE'S-
259 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN KENT...NORTHEASTERN KENT...SOUTH CENTRAL CECIL...
NORTHEASTERN QUEEN ANNE'S AND NORTHERN CAROLINE COUNTIES...
AT 259 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MASSEY TO NEAR WOODLAND BEACH...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CLAYTON...CHESWOLD...CHURCH HILL...MILLINGTON...
SUDLERSVILLE...BETTERTON...HARTLY...KENNEDYVILLE...DELANEY CORNER...
MASSEY...MORGNEC...DOVER SPEEDWAY...SASSAFRAS...GREEN SPRING...
CRUMPTON...WOODLAND BEACH...TOWNSEND AND GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3938 7605 3943 7555 3937 7552 3935 7549
3933 7550 3934 7549 3931 7543 3925 7540
3919 7540 3917 7541 3912 7599 3937 7608
TIME...MOT...LOC 1859Z 279DEG 16KT 3934 7585 3932 7552
SFJSpecial weather statement, Jun 24, 3:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT FRI JUN 24 2016
DEZ002>004-MDZ020-242000-
DELAWARE BEACHES-KENT-INLAND SUSSEX-CAROLINE-
310 PM EDT FRI JUN 24 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KENT...
SUSSEX AND SOUTHEASTERN CAROLINE COUNTIES...
AT 310 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELLENDALE TO FEDERALSBURG...AND MOVING SOUTHEAST
AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...DELMAR...
LEWES...FEDERALSBURG...MILTON...BRIDGEVILLE...ELLENDALE...
HENLOPEN ACRES...SYCAMORE...AGNER...SMITHVILLE...
CAPE HENLOPEN STATE PARK...LONG NECK...BLADES...
GREENWOOD AND DEWEY BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3855 7570 3865 7571 3869 7577 3868 7580
3871 7585 3876 7590 3896 7535 3880 7518
3878 7512 3880 7509 3865 7506 3864 7508
3869 7508 3869 7514 3864 7513 3863 7511
3856 7527 3845 7554 3845 7559
TIME...MOT...LOC 1910Z 304DEG 16KT 3885 7536 3868 7578
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:28 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jun 24, 12:26 PM EDT | Areal Flood Advisory | PHI | Cumberland | 4 hr |
| Jun 24, 12:48 PM EDT | Special Weather Statement | PHI | Cumberland | 27 min |
| Jun 24, 12:59 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Jun 24, 1:16 PM EDT | Special Weather Statement | PHI | Cumberland | 29 min |
| Jun 24, 1:31 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jun 24, 2:12 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 4 hr |
| Jun 24, 2:16 PM EDT | Special Weather Statement | PHI | Cumberland | 44 min |
| Jun 24, 2:46 PM EDT | Special Weather Statement | PHI | Camden | 44 min |
| Jun 24, 3:26 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Gloucester | 4 hr |
| Jun 24, 4:42 PM EDT | Special Marine Warning | PHI | 63 min |
Nearby
Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.